Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On functions holomorphic in a strip region, and an extension of Watson's problem


Authors: S. Mandelbrojt and G. R. MacLane
Journal: Trans. Amer. Math. Soc. 61 (1947), 454-467
MSC: Primary 30.0X
MathSciNet review: 0020142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0020142-5
PII: S 0002-9947(1947)0020142-5
Article copyright: © Copyright 1947 American Mathematical Society